# SDR P5CA0501326

- Difficulty date: March 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 11,665 hours, 2,019 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL VHF COMMUNICATIONS FAILED, NO TRANSMIT OR RECEIVE ON ANY RADIO.  SWAPPED F/O'S FREQUENCY SELECT PANEL WITH CENTER POSITION AND DEFERRED PER MEL 23-24-1.
